MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Model Number 8713050
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the customer: "report from the unit's nurses: chemotherapy was running pump finished the medication before it was defective.Patient:(b)(6).N/a: (b)(6) bed : 1516 medication: etoposide / vincristine / doxorubin period: (b)(6) to (b)(6).Initial programming: medication should run in exactly 24 hours.Case description: medication began , however, it will close.Was there a clinical worsement: no the patient's condition worsened.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Additional information d9 device returned to manufacturer sample information: infusomat space, 8713050 serial no.: (b)(6).History files inspection: as reported by the user on (b)(6) 2025, the volume of 265ml and the flow rate of 11.05ml/h were programmed to occur in 24 hours.The infusion was started at 20:18:49 on (b)(6) 2025.The already infused upstream volume of 691.05ml was not reset.The infusion was stopped at 09:48:05 on (b)(6) 2025 because the equipment detected air in the infusion line.The user confirmed the alarm and removed the air from the line.The upstream volume was 840.08ml.The infusion was restarted at 09:59:54 on (b)(6) 2025.The infusion was stopped at 16:30:05 by the equipment due to pressure in the infusion line.The amount of volume infused was 911.55 ml.The infusion was restarted at 16:35:55 and stopped at 16:54:30 due to an air alarm in the line.The user confirmed the alarm and removed the air from the line.The amount of volume was 914.98 ml.The user changed the volume to 30 ml at 17:31:14 on (b)(6) 2025.However, the amount of volume already infused was not reset.The infusion was restarted at 17:32:55 and stopped at 18:11:43 for the last time.The amount of volume infused was 922.12 ml.The total volume infused was: [(922.12ml (final volume)) # (691.05ml (initial volume not reset)) = (231.07ml)].Total infusion time, considering programming, user actions and equipment alarms: 21h52min54 functional inspection: technical complaint: error in the infusion time.On (b)(6) 2025, the volume of 265ml and the flow rate of 11.05ml/h were programmed to occur in 24 hours.However, the infusion occurred in 21 hours.Percentage error of 12.5% in the infusion time.Functional test: we will use the same programming reported by the user.The user did not use the drug library.The equipment should perform the infusion according to the programming.Programmed flow rate: 11.05ml/h.Programmed volume: 265ml resulting time: 24h00min.Infused volume: 270ml ###error: +1.9%.Infusion time: 23h59min07 ##error: -0.1%.Result: approved.Visual analysis: equipment has a normal used appearance.Conclusion: the functional test result showed that the equipment is working correctly and precisely.Technical complaint of 12.5% error in infusion time not confirmed.In analyzing the usage history, the department found no evidence of errors in the infusion time or volume.The equipment worked correctly and precisely according to the user's programming and actions.The history does not confirm the technical complaint.The defect could not be confirmed.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21549801
Report Number9610825-2025-00128
Device Sequence Number11923080
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8713050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown